I had a filler injected in my tear trough and it looked just wonderful. After 18 months it popped out like a shape of a worm. My doctor said he put Restalyn and its not suppose to last 18 months, so he injected it with cortisone. He said it would take a month to melt it, after 3 months I went back and back again. He injected that material for 4 times in the past year and nothing changed. The worm under my eye is still bulging out and orange yellow in color. What to do?
Restylane Has Stayed Permanently in Tear Trough For Years, Why?
Doctor Answers (6)
How long Restylane will last
I will say that it is highly unusual that Restylane has lasted that long in you. I will also say that cortisone will not dissolve Restylane. Short of it not being real Restylane and them using something else, I cannot say why you still have it. If it is true hyaluronic acid, then hyaluronidase will dissolve it, even at this point.
Restylane in tear troughs
If a hyaluronic acid (such as Restylane) was used, it can easily be dissolved using Vitrase. It is difficult without seeing your photos, but as Dr. Rueckl mentioned, it would be highly unusual for the restylane to become more evident over time. I recommend consulting with another physician to determine your next course of action.
Web reference: http://www.celibre.com/restylaneTreatment.aspx
Lower eyelid problem after restylane
It is difficult to tell without photo and examination. It may not be Restylane. If it is, it should be dissoved by hyaluronidase. Consult with an oculoplastic surgeon. (I'm going to Dubai in February, and I can arrange to see there if you like. Let me know if interested.) Doctor@TabanMD.com
You might also like...
Restylane and injection
Restylane can be dissolved with hyaluronidase. Some injectors inject silicon and sometimes inject steroids for inflammation that arise from it.
Restylane Under Eyes
Restylane can be easily dissolved with hyaluronidase. I don't know why your doctor would use a cortisone injection for this purpose. I think you need to consult another physician who does a lot of filler injections. The reaction you are describing sounds very unusual if you indeed had Restylane injected.
I very much doubt Restylane was used
First, Restylane is translucent. It has no color. Second, the fact that you said it popped out like the shape of a worm leads me to believe there is no way that Restylane was injected. Restylane slowly dissolves over time, it does not form into shapes. It can last a year or more in some areas, and on some people, so that part is not uncommon; however, everything else you described is inconsistent with Restylane. Finally, cortisone is an anti-inflammatory steroid. It doesn't dissolve Restylane - hyaluronidase does. I suggest you see another physician. I don't think you received Restylane the first time around and now the injections being done are not the right solution.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.